# SDR CALA2022011200119

- Difficulty date: January 12, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A300*
- Aircraft serial: 1432
- Aircraft time: 64,557 hours, 27,015 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fastener
- Part number: NA
- Condition: Out Of Round
- Location: Lh Fr68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(REPAIR BEFORE NEXT FLIGHT) VISUAL AND ROTO PROBE INSPECTION OF LH FR68 #7 DOOR STOP FITTING FASTENER HOLES FOUND #2 AND #4 HOLE S OUT OF ROUND.() REPAIRED LH FR68 #7 DOOR STOP IAW EC/RA 5341-01294 FORM 44-0008 ATTACHED. EMP# V935774 WORK ACCOMPLISHED AT ST ENGINEEERING AERO SPACE OF MOBILE AT BFM ON NR# 0018924
